# SDR A6WA200440192

- Difficulty date: November 17, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 1,511 hours, 1,313 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL CAS AND FLAPS STUCK AT 20 DEGREE ON APPROACH.  RESET FLAP SYSTEM IAW AWAC SUPPLEMENT 98-18.  NO FURTHER DISCREPANCIES.
